Items where Research Group is "Number Theory

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: G | J
Number of items: 3.

G

Ghosh, A (2011) A Khintchine-Groshev theorem for affine hyperplanes. International Journal of Number Theory, 4. pp. 1045-1064. ISSN 1793-0421

Ghosh, Anish (2011) Diophantine exponents and the Khintchine Groshev theorem. Monatshefte für Mathematik, 163 (3). pp. 281-299. ISSN 0026-9255

J

Jaidee, Sawian, Stevens, Shaun and Ward, Thomas (2011) Mertens' theorem for toral automorphisms. Proceedings of the American Mathematical Society, 139 (5). pp. 1819-1824.

This list was generated on Wed Aug 12 01:16:44 2020 BST.